# SDR MASA2024060900055

- Difficulty date: June 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 31,445 hours, 27,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMER LIGHTS INOP/BATT DRAIN.  CREW CHARGED EMER BATTERIES, OPS CHECK GOOD
